MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS PAT RESRF RD 38 MM STD; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. JRNY BCS PAT RESRF RD 38 MM STD; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 74024838
Health Effect - Clinical Codes Pain (1994); Joint Swelling (2356); No Code Available (3191)
Date of Event 05/02/2012
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through clinical study that patient underwent "other conservative approach" in order to address pre-patellar effusion.Outcome was deeemed resolved on the same day and severity deemed as moderate.
 
Additional Manufacturer Narrative
Corrections based on new information received.
 
Additional Manufacturer Narrative
Study investigator has reassessed this event and has updated its description to right knee pain including pre-patellar effusion, redness, swelling.Actions take to address this are remedial therapy and other conservative approach.
 
Event or Problem Description
Remedial therapy involved levaquin 50mg daily x7 days and then keflex 500mg q6 hr for unknown duration.
 
Additional Manufacturer Narrative
The devices related to this complaint were not returned.[(b)(4)].

Brand Name
JRNY BCS PAT RESRF RD 38 MM STD
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6515171
Report Number1020279-2017-00291
Device Sequence Number13817639
Product Code JWH
UDI-Device Identifier03596010554550
UDI-Public03596010554550
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K042515
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 10/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/08/2022
Device Model Number74024838
Device Catalogue Number74024838
Device Lot Number12AM06582
Initial Date Received by Manufacturer 03/31/2017
Supplement Date Received by Manufacturer06/12/2017
07/20/2017
08/01/2017
08/01/2017
Initial Report FDA Received Date04/24/2017
Supplement Report FDA Received Date07/12/2017
07/25/2017
08/31/2017
10/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JOURNEY TIBIA BASE NP RT SZ 5, (B)(4)/ UNK LOT; JRNY BCS II FEMORAL OXIN RT SZ 6, (B)(4)/UNK LOT; JRNYIIBCS XLPE ART ISRT SZ5-6RT10MM,(B)(4)/UNK
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR
Patient Weight106